# SDR CALA2019090901507

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR FWD HINGE FITTING TO KEEL BEAM FWD LUG FWD FACE HAS W EAR AROUND THE BUSHING HOLE PER NR LP 9298529. REMOVED AND REPLACED LT MLG DOOR FWD HINGE FITTING IAW SRM 51-72-11.
